# SDR MV5R0551

- Difficulty date: January 9, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N6034Q
- Make and model: Mooney M20C
- Aircraft serial: 3237
- Engine: Lyc O360*
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Elevator
- Part time: 5,288 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED OB RIB PN 430004 AND DAMAGED SKIN.
